# SDR SWI2024F00559

- Difficulty date: May 13, 2024
- Submitted: July 10, 2024
- Operation: Air carrier
- Aircraft: N679CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15132
- Aircraft time: 37,473 hours, 25,587 cycles
- System (JASC): 3452 · ATC Transponder System
- Part: Antenna
- Condition: Scratched
- Location: Atg
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD ATG ANTENNA HAS TOOLING MARKS AROUND THE CONNECTOR HOLES,    HN00159971     (C-CHECK RO 7/9/2024)    REPLACED NEW FWD ATG ANTENNA DOUBLER REF GOGO DOC# D12710-20110 REV J & SRM 51-42-20-001-001-A01 COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY LEAK AND OPS CHECK GOOD
